# SDR CALA2025081807884

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 60,048 hours, 17,514 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR 4L ARM LIGHT EXTINGUSHED ON TAXI OUT. DOOR 4 LEFT ARM AND DISARME DGIRT BAR SLIDERS INDICATED WHEN LEVER SET TO ARM AND DISARM.  DOOR SLIDE LIGHT INCONSITENT COMPLIED WITH MEL PROCEDURES. 2566N APPROVED COMPLIED WITH MEL. VERIFIED ARM LIGHT OPERATES NORMALLY WHEN SLIDE ARMED NO DEFECTS NOTED AT THIS TIME.
